MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a red display, non-functioning ventilator occurred on a trilogy evo.The device was not reported to be in patient use at the time of the allegation.The device has been received by the third-party service center and is currently awaiting evaluation.A supplemental report will be submitted as due.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a red display, non-functioning ventilator occurred on a trilogy evo.The device was not reported to be in patient use at the time of the allegation.The device has been received by the third-party service center and is currently awaiting evaluation.A supplemental report will be submitted as due.New information/evaluation: the trilogy evo ventilator was returned to the third-party service center for evaluation.The device was not in use on a patient at the time of the occurrence.During the evaluation the customer complaint was confirmed.An error code in relation to mcl_foc_shutdown was recorded in the device event log.The blower was replaced to address the issue.Additionally, during the service of the device, it was noted that the unit was heavily contaminated with dust.The machine flow sensor and 2 in-line filter prox.Are contaminated.Due to the 4-year preventive maintenance, the muffler assembly, particulate filter and air inlet foam filter were replaced, and the maintenance label was added.The vanity cover was missing the silver button ornaments; and therefore, was replaced.Based on the available information, there is not enough evidence to indicate this issue is reportable to any regulatory agencies.There is no patient harm associated with this notification, and no risk of harm if the event should recur and does not meet the definition of a reportable complaint per the fda regulations (21 cfr 803).

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23383416
Report Number2518422-2025-111321
Device Sequence Number8644665
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/13/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown